Reynauds not confirmed but very painf... - Scleroderma & Ray...

Scleroderma & Raynaud's UK (SRUK)

10,329 members5,124 posts

Reynauds not confirmed but very painful hands and feet.

Dottydog70 profile image
11 Replies

For the past two years on sitting down or lying down my feet especially are very painful. My hands are also painful but I do have psoriatic arthritis but was discharged from Rhematologist two years ago. In a lot of pain now. Could anyone help please.

11 Replies
Dootie88 profile image
Dootie88

Do you find that it's worse in the winter and improves in the summer? I use medication (nifedipine) in the winter months which helps.

Dottydog70 profile image
Dottydog70 in reply to Dootie88

Hi, no it’s bad all the year round unfortunately.

MissusTee profile image
MissusTee

Hi,

Are you sure that it is raynauds? You will see distinctive colour changes. Pain in your feet can be caused by a variety of problems. I would ask for a referral to your podiatrist to see if they can advise you. If you do have raynauds, speak to your GP about some medication.

Dottydog70 profile image
Dottydog70 in reply to MissusTee

Thank you for your advice.

Sanmateogirl107 profile image
Sanmateogirl107

I HAVE RAYNAUD'S THEY SAY WARM WATER HELPS NOT TRUE ITS PAINFUL LIKE BEING STABBED BY NEEDLES THEY SAID ITS SMALL VESSELS IN MY HANDS THAT ARE VERY SENSITIVE SO THEY GAVE ME PRAZOSIN 1 MG FOR RAYNAUD'S ALSO FISH OIL, VIT-D, GABAPENTIN, GO SEE AN IMMUNE DOCTOR NOW. PAIN SPECIALIST. A NEUROLOGIST ALSO. GOOD LUCK. JULIEANNA

Dottydog70 profile image
Dottydog70 in reply to Sanmateogirl107

Thanks for your help and advice. It’s been going on for nearly two years. I saw a neurologist last October and he said it was opioid medicine that I took. Came right down to 5mg a day. Result, even worse. I now have like someone is injecting me with needles in both legs. Only happens when I sit down or lie down. Horrendous at night but if I turn on my side the pain stops in my feet. Good luck to you. I have tried Garbabentin but didn’t change anything.

Sanmateogirl107 profile image
Sanmateogirl107

GABAPENTIN TELL THEM UP THE DOSAGE I HAVE THE SAME THING ALL OVER MY BODY. IT REALLY HURTS. WHEN I TRY TO UT MY HANDS IN WATER I SCREAM. IT DOES NOT HELP. ERYTHYMYALGIA OR RAYNAUD'S. THERE IS ALSO CYMBALTA ITS BETTER THAN GABAPENTIN. ASK ABOUT IT. LYRICA. TRY GETTING INTO A HOBBY SHIFTING THE DIAL DOWN TO PAIN. ASK IF YOUR HOSPITAL HAVE PAIN CLASSES. HOPE THAT HELPS GOOD LUCK. JULIE

Dottydog70 profile image
Dottydog70 in reply to Sanmateogirl107

Thanks Julie, I’m seeing my GP this week so I’ll mention what you have said thanks. Unfortunately due to where I live they have closed the pain clinic down and other clinics have closed too. Post code lottery. Good luck to you. Sorry I haven’t replied before now but got mixed up with passwords!!

Sanmateogirl107 profile image
Sanmateogirl107

OK SUPPORT GROUPS IN YOUR AREA.

Sanmateogirl107 profile image
Sanmateogirl107

HAVING FAMILY SUPPORT IS EVERYTHING SO TAKING THE FAMILY TO THE DOCTOR DINGGIVES THEM UNDERSTANDING WHAT YOU ARE GOING THROUGH. ASK THE SOCIAL WORKER FOR HELP. LOVE JULIE ALSO IHSS IN HOME SUPPORT SERVICES.

Dottydog70 profile image
Dottydog70 in reply to Sanmateogirl107

Thanks for all your advice, I will try to see if there is a support group as well.

You may also like...